# SDR USAA2012041700007

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2286
- Condition: Low Pressure
- Location: L2 Door
- Part time: 42,890 hours, 16,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DISCHARGED L2 CABIN DOOR EMERGENCY POWER ASSIST CYLINDER. RE-CHARGED L2 CABIN DOOR EMERGENCY POWER ASSIST CYLINDER PER A320 AMM 52-10-00.
